MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368652
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder, there was a crack in the plastic of the slbcs non-patient needle end.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary bd received 10 photos from the customer for investigation.The photos were reviewed and show a device with the male luer broken off partially in the female luer.The remainder of the male luer is broken off in the holder in some of the other photos.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: cracked product/component.Bd was not able to identify a root cause for the indicated failure mode.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder, there was a crack in the plastic of the slbcs non patient needle end.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23811807
Report Number1024879-2025-02117
Device Sequence Number21179419
Product Code JKA
UDI-Device Identifier00382903686520
UDI-Public(01)00382903686520(11)250415(17)270131(10)5044408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368652
Device Lot Number5044408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown